Results 1 to 10 of 10
  1. #1
    ramsay_1 is offline Associate Member
    Join Date
    Nov 2004
    Location
    Wales
    Posts
    173

    Loss of appetite???

    currently taking

    80mg Anavar ED
    80mg Test Prop ED
    50mg EQ ED

    Ive taken Test Prop before and my appetite was fine and I know EQ helps with appetite. Could it be the anavar?

  2. #2
    dece870717's Avatar
    dece870717 is offline Knowledgeable Member
    Join Date
    Nov 2006
    Location
    Indiana
    Posts
    1,690
    It might be from the anavar , seems like their are other orals that do the same thing like winstrol but with winstrol it was only for a few days. Try to wait it out and see if your appetite comes back.

  3. #3
    ramsay_1 is offline Associate Member
    Join Date
    Nov 2004
    Location
    Wales
    Posts
    173
    my appetite has been off for the last few weeks, really been force feeding. Ive been feeling quite tired aswell. Think im gona try stopping the anavar and see how I get on

  4. #4
    inky-e's Avatar
    inky-e is offline AR's ORIGINAL ANABOLIC OUTLAW~ [RIP-8/20/11]
    Join Date
    Dec 2007
    Location
    the three oh!
    Posts
    13,329
    Quote Originally Posted by ramsay_1 View Post
    my appetite has been off for the last few weeks, really been force feeding. Ive been feeling quite tired aswell. Think im gona try stopping the anavar and see how I get on
    Try that...if it still persists ...b-12 works well for appetite.

  5. #5
    ottomaddox's Avatar
    ottomaddox is offline "Better Safe Than Sorry"
    Join Date
    Nov 2004
    Location
    Fairfax,CA.
    Posts
    2,963
    That's a pretty mild dose of the EQ, check out other posts, but I think most people run their EQ at 600mg's per week. What is your current cycle length?


    Quote Originally Posted by ramsay_1 View Post
    currently taking

    80mg Anavar ED
    80mg Test Prop ED
    50mg EQ ED

    Ive taken Test Prop before and my appetite was fine and I know EQ helps with appetite. Could it be the anavar?

  6. #6
    XNathan's Avatar
    XNathan is offline Associate Member
    Join Date
    Apr 2005
    Location
    Pilsen, Czech Rep.
    Posts
    480
    Drop anavar and your appetite will go up.

  7. #7
    Flex-Appeal's Avatar
    Flex-Appeal is offline Senior Member
    Join Date
    Jul 2008
    Location
    Baton Rouge
    Posts
    1,693
    I would like to point my finger at the Var just because i have exp with all orals suppressing my appatite. Usually the eq can even it out but maybe your dose is a little low

  8. #8
    Headliner is offline Junior Member
    Join Date
    Sep 2008
    Location
    Canada
    Posts
    110
    Quote Originally Posted by ramsay_1 View Post
    my appetite has been off for the last few weeks, really been force feeding. Ive been feeling quite tired aswell. Think im gona try stopping the anavar and see how I get on
    those also sounds like signs of over training as well, just a heads up

  9. #9
    ramsay_1 is offline Associate Member
    Join Date
    Nov 2004
    Location
    Wales
    Posts
    173
    Thanks for the replies guys. I made a mistake on my cycle, its 100mg EQ ed not 50mg. Just an update, ive been off the anavar for 4 days and my appetite is back to normal and im feeling good.

  10. #10
    Nitro29's Avatar
    Nitro29 is offline Member
    Join Date
    May 2008
    Location
    Tombstone, AZ
    Posts
    861
    Just another reason for me to not like Anavar .

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •